Full Text: PDF
Volume 5, Issue 1, 1 February 2021, Pages 155-177
Abstract. We consider the periodic boundary value problem for a semilinear differential equation of a fractional order in a Banach space. We prove auxiliary statements about fractional derivatives. To solve this problem, we introduce the integral operator whose fixed points coincide with mild solutions of our problem. An existence result is established.
How to Cite this Article:
M. Kamenskii, G. Petrosyan, C.F. Wen, An existence result for a periodic boundary value problem of fractional semilinear differential equations in a Banach space, J. Nonlinear Var. Anal. 5 (2021), 155-177.